Open Access
Translator Disclaimer
June, 1989 On a Second-Order Asymptotic Property of the Bayesian Bootstrap Mean
Chung-Sing Weng
Ann. Statist. 17(2): 705-710 (June, 1989). DOI: 10.1214/aos/1176347136

Abstract

It is shown that the Bayesian bootstrap approximation to the posterior distribution of the unknown mean (with respect to a Dirichlet process prior) is more accurate than both the standard normal approximation and the bootstrap approximation. It is also shown that the Bayesian bootstrap approximation to the sampling distribution of the sample average is not as accurate as the bootstrap approximation.

Citation

Download Citation

Chung-Sing Weng. "On a Second-Order Asymptotic Property of the Bayesian Bootstrap Mean." Ann. Statist. 17 (2) 705 - 710, June, 1989. https://doi.org/10.1214/aos/1176347136

Information

Published: June, 1989
First available in Project Euclid: 12 April 2007

zbMATH: 0672.62027
MathSciNet: MR994261
Digital Object Identifier: 10.1214/aos/1176347136

Subjects:
Primary: 62O99

Rights: Copyright © 1989 Institute of Mathematical Statistics

JOURNAL ARTICLE
6 PAGES


SHARE
Vol.17 • No. 2 • June, 1989
Back to Top